# SDR NOCA19006

- Difficulty date: November 7, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 720126004
- Condition: Kinked
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING SLIDE HAS KINKED HOSE.  REMOVED AND REPLACED HOSE ASSY.
